skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on July 23, 2020

Title: A note on the Bayesian analysis of experiments with correlated multiple responses using a matrix-logarithmic covariance model

Abstract

In the literature, analysis of multiple responses from experiments with replicates has modeled the covariance matrix directly as linear models of the transformed variances and correlations, i.e., covariance modeling. This article considers models based on the matrix- logarithm of the covariance matrix. This so-called log-covariance modeling is illustrated with data from actual experiments and compared with the traditional covariance modeling.

Authors:
ORCiD logo [1];  [1];  [2]
  1. Los Alamos National Lab. (LANL), Los Alamos, NM (United States)
  2. Soochow Univ., Suzhou (China)
Publication Date:
Research Org.:
Los Alamos National Lab. (LANL), Los Alamos, NM (United States)
Sponsoring Org.:
USDOE National Nuclear Security Administration (NNSA)
OSTI Identifier:
1558204
Report Number(s):
[LA-UR-18-27818]
[Journal ID: ISSN 0748-8017]
Grant/Contract Number:  
[89233218CNA000001]
Resource Type:
Accepted Manuscript
Journal Name:
Quality and Reliability Engineering International
Additional Journal Information:
[Journal Name: Quality and Reliability Engineering International]; Journal ID: ISSN 0748-8017
Publisher:
Wiley
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING

Citation Formats

Hamada, Michael S., Jaramillo, Brandon M., and Chiao, Chih‐Hua. A note on the Bayesian analysis of experiments with correlated multiple responses using a matrix-logarithmic covariance model. United States: N. p., 2019. Web. doi:10.1002/qre.2540.
Hamada, Michael S., Jaramillo, Brandon M., & Chiao, Chih‐Hua. A note on the Bayesian analysis of experiments with correlated multiple responses using a matrix-logarithmic covariance model. United States. doi:10.1002/qre.2540.
Hamada, Michael S., Jaramillo, Brandon M., and Chiao, Chih‐Hua. Tue . "A note on the Bayesian analysis of experiments with correlated multiple responses using a matrix-logarithmic covariance model". United States. doi:10.1002/qre.2540.
@article{osti_1558204,
title = {A note on the Bayesian analysis of experiments with correlated multiple responses using a matrix-logarithmic covariance model},
author = {Hamada, Michael S. and Jaramillo, Brandon M. and Chiao, Chih‐Hua},
abstractNote = {In the literature, analysis of multiple responses from experiments with replicates has modeled the covariance matrix directly as linear models of the transformed variances and correlations, i.e., covariance modeling. This article considers models based on the matrix- logarithm of the covariance matrix. This so-called log-covariance modeling is illustrated with data from actual experiments and compared with the traditional covariance modeling.},
doi = {10.1002/qre.2540},
journal = {Quality and Reliability Engineering International},
number = ,
volume = ,
place = {United States},
year = {2019},
month = {7}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on July 23, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Analyzing Experiments with Correlated Multiple Responses
journal, October 2001


Illustrating the Use of Statistical Experimental Design and Analysis for Multiresponse Prediction and Optimization
journal, July 2011

  • Izraelevitz, Adam M.; Anderson-Cook, Christine M.; Hamada, Michael S.
  • Quality Engineering, Vol. 23, Issue 3
  • DOI: 10.1080/08982112.2011.575499

A Posterior Predictive Approach to Multiple Response Surface Optimization
journal, April 2004


Planning and Analyzing Experiments with Models that Distinguish Between Replicates and Repeats: Distinguishing Between Replicates and Repeats
journal, July 2016

  • Hamada, Michael S.; Steiner, Stefan H.; MacKay, R. Jock
  • Quality and Reliability Engineering International, Vol. 33, Issue 3
  • DOI: 10.1002/qre.2047

The Matrix-Logarithmic Covariance Model
journal, March 1996

  • Chiu, Tom Y. M.; Leonard, Tom; Tsui, Kam-Wah
  • Journal of the American Statistical Association, Vol. 91, Issue 433
  • DOI: 10.1080/01621459.1996.10476677